# SDR REXA2024102901096

- Difficulty date: January 16, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H WING FLAP PANELS 584HT AND 584ET HAVE CHAFFING AND PAINT DAMAGE. BLENDED AND GRID CHAFFED AREA ON L/H WING FLAP PANELS 584HT AND 584ET ALLOWABLE DAMAGE 0.015"" IAW CRJ900 SRM 57-53-01-101-001-A02. PANEL 584HT FOUND TO BE IN LIMITS ORG. .050"", REMAINING .048"", ALLOWABLE .015"", REMOVED .002"". PANEL 584ET FOUND TO BE OUT OF LIMITS ORG. .050"", REMAINING .031"", ALLOWABLE .015"", REMOVED .019"". IAW CRJ 900 SRM 57-53-01-101-001-A02. LOCATED AND DRILLED NEW PANEL 584ET P/N CC670-14027-3, IAW CRJ-900 SRM 51-40-11-001-001-A01. PAINTED NEW PANEL 584ET IAW CRJ 900 SRM 51-25-01-001-001-A01."
